# SDR DALA2016121609922

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 112,687 hours, 13,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHTS BETWEEN SEAT 73 WILL NOT TURN-OFF AFTER 20 SEC. REPLACED BATTERY-POWER SUPPLY AT M335. FUNCTIONAL CHECK OK AS PER B747-400 AMM 33-51. AFFECTED LTS STAY ON AFTER 20 SEC. (7856385)
